Med Adjustments

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 2/11/2008 6:08 PM (GMT -6)   
My anxiety has been so high, and have been having such frequent and intense panic attacks that my pdoc has decided I should reduce the Wellbutrin and Abilify and increase the Ativan. 
I feel like dog doo.  I didn't realize going down on meds could make you feel bad as well.  I knew going up increased the side effects but this is totally unexpected.  Has anyone else experienced this?  I can't sleep more than an hour at a time.  Hopefully this passes quickly.
Good judgement comes from experience and alot of that comes from bad judgement.
You just have to accept that some days you're the pigeon, and some days you're the statue. 

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 2/11/2008 11:43 PM (GMT -6)   

I am sorry that you have to go through med changes again, hopefully this one will last a long time. I know what kind of a pain it can be. Also, dealing with anxiety in itself is hard. Best wishes, and I hope it will be a smooth transition.
Co-Moderator, Bipolar
Only by seeking challenges can we hope to find the best in ourselves.
~Robert Rodriguez

Regular Member

Date Joined Dec 2007
Total Posts : 369
   Posted 2/11/2008 11:49 PM (GMT -6)   
Ellie, I hope what you are feeling soon passes.  I know that changing meds, up or down, can really wreak havoc on the head.  Besides feeling bad due to the med change, you are also struggling through the crap that caused you to have to change the dosage in the first place.  So hang in there!

"Nobody can go back and start a new beginning, but anyone can start today and make a new ending" ~ Maria Robinson

New Member

Date Joined Feb 2008
Total Posts : 10
   Posted 2/20/2008 10:21 AM (GMT -6)   
Ellie 1

Boy do I understand, about a year ago they screwed with my meds at the behavioral health hospital (suicide attempt, too many racing thoughts) sometimes forgetting my meds after I demanded them. Anyway, once home I was a basket case. I can't believe how useless I felt and cried for a week till things balanced out and I was on new meds as well as the old ones. I always wish I knew what my brain looked like compared to a normie (normal non mentally diseased person) I bet ours would have lots of black holes in them.

I pray you feel better, I know I did but still have some rough times.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 1:29 PM (GMT -6)
There are a total of 2,709,632 posts in 298,828 threads.
View Active Threads

Who's Online
This forum has 153344 registered members. Please welcome our newest member, pakdncer.
331 Guest(s), 20 Registered Member(s) are currently online.  Details
alephnull, blueberrymuffin, RicktheRock, Richard in NY, cherylfelice, Scaredy Cat, Doyah, smlafleur, sunnyc, U B Tough, MikezUC, Traveler, Snokrystal, Tall Allen, straydog, Lkven53, multifacetedme, wayland, Sissy63, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer